# SDR DHLA201000103

- Difficulty date: August 31, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED EXISTING REPAIR LOCATED ON RT HORZ STABILIZER AT XE 159.000 UTILIZING APPROVED DATA (REF REPAIR REPORT HS002) PERFORMED MAJOR REPAIR IAW SRM 55-3-1, FIG 1, SHEET 1-2.  REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21. FABRICATED PLATING AND DOUBLER BOTH FROM (A;7075T6 0.025") IAW SRM 55-3-1, FIG 1, SHEET 1-2 ITEM "S" "T". BONDED BOTH PARTS AND EXISTING BEADED PLATING ITEM "R" WITH HYSOL IAW SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR". CLEANED, TREATED AND PRIMED AREA + NEW PANEL PLATING INNER FACE IAW SRM 51-1-8B. INSTALLED NEW PANEL PLATING IAW SRM 51-1-11 (PRC) SRM 51-1-21.
